# SDR FDEA201412284194

- Difficulty date: December 28, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 89,029 hours, 28,437 cycles
- Engine: Ge CF650*
- Engine time: 2 hours, 2 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Sensor
- Part number: 56B17
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 OIL TEMP HIGH.  OIL TEMP 203 ABOVE RED LINE.  NR 2 ENGINE SHUTDOWN.  SPIKING AFTER SHUTDOWN AT GATE.   TROUBLESHOT IAW  FIM 79-32-00/201. REMOVED AND REPLACED THE NR 2 ENGINE OIL TEMP SENSOR IAW MM 79-32-01-2. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
